# SDR SWIA200210714

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 22,599 hours, 29,852 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Ice Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICE MONITOR FAILED INFLIGHT.  RETURNED TO DEN.  CYCLED CIRCUIT BREAKER.  OPS CHECKED GOOD.
